Definitions for ORS 433.800 to 433.830
(1)“Adrenal crisis” means a sudden, severe worsening of symptoms associated with adrenal insufficiency, such as severe pain in the lower back, abdomen or legs, vomiting, diarrhea, dehydration, low blood pressure or loss of consciousness.
(2)“Adrenal insufficiency” means a hormonal disorder that occurs when the adrenal glands do not produce enough adrenal hormones.
(3)“Allergen” means a substance, usually a protein, that evokes a particular adverse response in a sensitive individual.
(4)“Allergic response” means a medical condition caused by exposure to an allergen, with physical symptoms that range from localized itching to severe anaphylactic shock and that may be life threatening.
(5)“Hypoglycemia” means a condition in which a person experiences low blood sugar, producing symptoms such as drowsiness, loss of muscle control so that chewing or swallowing is impaired, irrational behavior in which food intake is resisted, convulsions, fainting or coma.
(6)“Nurse practitioner” means a nurse practitioner licensed under ORS chapter 678.
(7)“Other treatment” means oral administration of food containing glucose or other forms of carbohydrate, such as jelly or candy.
(8)“Other treatment has failed” means a hypoglycemic student’s symptoms have worsened after the administration of a food containing glucose or other form of carbohydrate or a hypoglycemic student has become incoherent, unconscious or unresponsive.
(9)“Physician” means a physician licensed under ORS chapter 677.
(10)“Physician assistant” means a physician assistant licensed under ORS 677.505 (Application of provisions governing physician assistants to other health professions) to 677.525 (Fees). [1989 c.299 §2; 1997 c.345 §1; 2015 c.676 §3; 2017 c.101 §42a]
Section 433.800 — Definitions for ORS 433.800 to 433.830,